The limiting distribution of the restricted likelihood ratio statistic for finite mixture models

Chen, Jiahua, Cheng, Ping . Chinese Journal of Applied Probability and Statistics 2000. 16 (2) :159-167

Locate this article in:

Bibtex

@article{CIS-163213,
  Author = {Chen, Jiahua and Cheng, Ping},
  Title = {The limiting distribution of the restricted likelihood ratio statistic for finite mixture models},
  Journal = {Chinese Journal of Applied Probability and Statistics},
  Volume = {16},
  Number = {2},
  Year = {2000},
  Pages = {159--167},
  Keywords = {Asymptotic distribution, parametric inference, asymptotic properties of tests}
}

Similar articles